Gynecology / Women's Health Expert Forum
Monistat 1 bleeding
About This Forum:

This forum is for questions and support regarding gynecology issues such as: Cervical Disorders, Colposcopy, Cramps, Cystitis, Fallopian Tube Disorders, Menstruation, Ovarian Disorders, PAP Test, Pelvic Exam, PID, PMS, Surgery, Tests, Ultrasound, Uterine Disorders, Vaginal Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Monistat 1 bleeding

I used Monistat 1 and had a really burning reaction. After I've been bleeding constantly like im on my period. I'm really worried and have no idea why. What do I have? Please help
603463_tn?1220630455
Hi!
If you were my patient, I would advise you that it sounds like you had an allergic reaction to the Monistat.  The bleeding is likely to be unrelated though.  I would suggest calling your provider -- yeast infections can be treated with oral medications and you might need further evaluation for the bleeding.
Good luck!
Dr B
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank